Title: | The Hamilton-Waterloo problem for Hamilton cycles and C(4k)-factors |
Authors: | Lei, Hongchuan Fu, Hung-Lin Shen, Hao 應用數學系 Department of Applied Mathematics |
Issue Date: | 1-Jul-2011 |
Abstract: | In this paper we give a complete solution to the Hamilton-Waterloo problem for the case of Hamilton cycles and C(4k)-factors for all positive integers k. |
URI: | http://hdl.handle.net/11536/22208 |
ISSN: | 0381-7032 |
Journal: | ARS COMBINATORIA |
Volume: | 100 |
Issue: | |
Begin Page: | 341 |
End Page: | 348 |
Appears in Collections: | Articles |